Author Topic: Z-Drug Support Group (Lunesta, Imovane, Zimovane, Ambien, Sonata, Zopiclone)  (Read 227988 times)

[Buddie]

[...],

You'll get through this next taper step just fine, I bet. I'm glad you got to play your sax and you have nice weather.  All those are [...] things!

Take care.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Hey [...] thatís great newsÖno sleep apnea! Way to go! Yes as you taper you know symptoms fade away. Some leave immediately when youíre done with tapering. Sorry you couldnít finish wat hung the show. I also canít watch fast moving things. Take care 🤗

Tonight I do another small taper step, I want to stay on that for a couple of weeks. It starts more and more to look like a crumb. Still I know I want to go slow, and to do some more steps before I jump. I guess I have some months left before that. I had my weekly saxophone lesson today and it was nice, we had an active lesson, and I played on my soprano. We mostly did jazz and chords. The weather is nice here, not warm and a mixture of clouds and sun. Huggs for all of you!  :smitten: [...]
Thatís great! Nothing like jazz!  :thumbsup:
Our weather here is hot but for the past few days weíve had rain and tornado threats. We did have an actual tornado but it was not a big one. Minor damage in the next town. No loss of life. So counting the blessings.
Only a crumbÖ.thatís great. Wonít be long now before you jump. Iím excited for you.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Team Z love and hugs all around. I pray you all have a splendid day of lesser symptoms so you can enjoy something fun.

 :smitten: :smitten: :smitten: :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

What post wothdrawal symptoms have people had from zopiclone and how lomg do/did they last?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

What post wothdrawal symptoms have people had from zopiclone and how lomg do/did they last?

I am tapering zopiclone, but am not finished yet, so I cannot help you. I am going very slow with it, because I want to prevent to get too much withdrawel symptoms. The symptoms I have are lightheadedness and height anxiety. I hope they will go away when I am finished.
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

[...] the WD symptoms from Zdrugs are pretty much the same as benzos. As Dr Ashton said. She also said that whether itís benzos or Zdrugs, you might not get all of the symptoms therefore donít worry about that. Personally I can say that is true. I didnít. But the ones I did get are long lasting ( 3 of them) but now are much milder and even disappears now for a bit. Which also confirms what Dr Ashton said about them waxing and waning with a gradual going away progression. Itís slow but definitely getting [...]. I also have a pattern to my waves that I can easily say when i will have my wave. When I do have waves they donít last as long as well. Some people have rough waves for a long time then wake one morning completely healed. Some have rough waves for a few months up to a year then feel healed for months followed by getting slammed again for a few months. Some heal gradually ( in my case). And some have a combination of those. Unfortunately nobody can tell you what YOUR healing will be like. Itís up to your brain the way it repairs, genetics, and many other factors. Almost all of my symptoms are gone except the 3 vestibular issues Iíve had since day 1. Boatiness ( feeling like on a boat in wavy rocky waters), imbalance attacks which are ataxia episodes ( muscle donít want to allow me to tolerate standing, walking or sitting up) and a magnet pulling downward sensation that makes it hard to be upright. Now that Iím 3 weeks from being 2 years out, those 3 symptoms have gotten [...] to the point that I can do normal things now with limitations. I am just now starting to ride in a car a short distance but canít drive. Now Iím only in bed when I have a rougher wave. Even those are short lived. So no matter what pattern of healing your body takesÖ.it gets [...] and as long as you donít reinstate you will heal. That takes timeÖ.no exercising, supplements, diets, etc will heal you. Being completely off and time will.
 :thumbsup:
I hope that helped answer your question. Hugs
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Thanks [...], Im hoping that my gut problems have been made worse because of zop, so theres a chance they will improve if you know what I mean
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Yes I had gut issues too. Ambien made them worseÖsame as you. When I got off Ambien they were rough for awhile then started improving in big strides  :thumbsup:
Now I donít have any gut issues exceptÖÖwhen Iím in a wave they pay a short milder visit then go away.

 :thumbsup: :thumbsup: :thumbsup:
Time my dear time! Thereís many gaba receptors in the gut so itís not surprising to have gut issues.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

[...],

I took Lunesta for years which I think is the American equivalent to Zopliclone. After being on them for a while, I began  having gut issues and my doctor at the time (to her credit) warned me that my gut might have trouble due to my brain neurotransmitters being hit over and over again.  I agree with [...] Den that the Z drugs (I also took Sonata/Zaleplon) and the benzos pretty much have the same withdrawal syndromes.  I hope your gut improves soon!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Thanks [...] and [...], I hope so too, it keeps me from sleeping
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.